# SDR CA090209004

- Difficulty date: February 8, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 11,854 hours
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, THE LT WINDSHIELD CRACKED.  THE CREW LOWERED THE CABIN DIFFERENTIAL TO 4 PSI AND CONTINUED TO DESTINATION.
